MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM MOD HEAD COCR -3MM NECK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM MOD HEAD COCR -3MM NECK; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip revision approximately 3 years post implantation due to a fall causing a dislocation.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat#010000850 lot#6489079 liner, cat#51-113140 lot#6537103 stem, cat#110010266 lot#6463340 shell.Foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02421.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - head.Reported event was unable to be confirmed due to limited information received from the customer.Radiographs provided were taken 3 months before the dislocation and were not assessed.Device history record (dhr) was reviewed and no discrepancies were found.It was reported the patient dislocated due to a fall.As the reason for the fall is unknown, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number: (b)(4).
 
Event or Problem Description

Brand Name
32MM MOD HEAD COCR -3MM NECK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15668417
Report Number0001822565-2022-03058
Device Sequence Number6372931
Product Code JDG
UDI-Device Identifier00887868308321
UDI-Public(01)00887868308321(17)290626(10)64449451
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number163668
Device Lot Number64449451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer01/19/2023
04/20/2023
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date01/24/2023
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight86 KG